Alert archive / Michigan / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 108, NWS Grand Rapids, MI

August 20, 2011Ionia County, Kent County, Montcalm County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 20, 2011, 1:42 PM EDT for Ionia County, Kent County, Montcalm County, Michigan. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2011, 1:42 PM EDT (17:42 UTC)
Expired
Aug 20, 2011, 2:30 PM EDT
In force
48 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ionia County, MI, Kent County, MI, Montcalm County, MI

The radar

The Grand Rapids radar (KGRR), 40 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 1:41 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 5.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1765 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WUUS53 KGRR 201742
SVRGRR
MIC067-081-117-201830-
/O.NEW.KGRR.SV.W.0108.110820T1742Z-110820T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
142 PM EDT SAT AUG 20 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN IONIA COUNTY IN SOUTH CENTRAL MICHIGAN...
  EAST CENTRAL KENT COUNTY IN SOUTHWEST MICHIGAN...
  SOUTH CENTRAL MONTCALM COUNTY IN CENTRAL MICHIGAN...

* UNTIL 230 PM EDT

* AT 139 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM GREENVILLE TO LOWELL..AND MOVING EAST
  AT 35 MPH. SMALL HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  IONIA...              BELDING...            FENWICK...
  SHERIDAN...           FALLASSBURG...        ORLEANS...
  SMYRNA...             AMSDEN...             SHILOH...
  GREENVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND
SIGNIFICANT DAMAGE TO PROPERTY.

THOSE ATTENDING THE DANISH FESTIVAL IN GREENVILLE SHOULD PREPARE
FOR DANGEROUS WEATHER CONDITIONS...AND TAKE SHELTER IN A STURDY
PERMANENT BUILDING IMMEDIATELY.

&&

LAT...LON 4323 8502 4297 8501 4298 8538 4315 8537
TIME...MOT...LOC 1741Z 267DEG 31KT 4315 8532 4298 8534
WIND...HAIL 60MPH <1.00IN

$$

OSTUNO
2 follow-up statements
237 
WWUS53 KGRR 201756
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
156 PM EDT SAT AUG 20 2011

MIC081-201806-
/O.CAN.KGRR.SV.W.0108.000000T0000Z-110820T1830Z/
KENT MI-
156 PM EDT SAT AUG 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KENT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4298 8524 4314 8524 4323 8502 4297 8501
TIME...MOT...LOC 1756Z 267DEG 31KT 4307 8515

$$

MIC067-117-201830-
/O.CON.KGRR.SV.W.0108.000000T0000Z-110820T1830Z/
IONIA MI-MONTCALM MI-
156 PM EDT SAT AUG 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MONTCALM AND NORTH CENTRAL IONIA COUNTIES UNTIL 230 PM EDT...

AT 153 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 75 MPH.  THIS STORM WAS LOCATED NEAR BELDING...MOVING EAST
AT 35 MPH. SMALL HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  IONIA...              BELDING...            FENWICK...
  ORLEANS...            AMSDEN...             SHILOH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4298 8524 4314 8524 4323 8502 4297 8501
TIME...MOT...LOC 1756Z 267DEG 31KT 4307 8515
WIND...HAIL 75MPH <1.00IN

$$

TJT
714 
WWUS53 KGRR 201827
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
227 PM EDT SAT AUG 20 2011

MIC067-117-201833-
/O.EXP.KGRR.SV.W.0108.000000T0000Z-110820T1830Z/
IONIA MI-MONTCALM MI-
227 PM EDT SAT AUG 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONTCALM AND
NORTH CENTRAL IONIA COUNTIES WILL EXPIRE AT 230 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OUT OF CENTRAL 
IONIA COUNTY. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN 
EFFECT FOR NORTHEAST IONIA COUNTY. SEVERE WEATHER SHOULD CLEAR ALL 
OF IONIA COUNTY BEFORE 245 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4298 8524 4314 8524 4323 8502 4297 8501
TIME...MOT...LOC 1823Z 267DEG 31KT 4308 8483

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 1:25 PM EDT, 17 minutes earlier.

Area forecast discussion, Aug 20, 1:25 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
125 PM EDT SAT AUG 20 2011

LATEST UPDATE...AVIATION AND LONG TERM...

.SYNOPSIS...(400 AM EDT SAT AUG 20 2011)
A COLD FRONT MOVING OVER FAR NORTHERN LOWER WILL MOVE SOUTH ACROSS
THE LOWER PENINSULA TODAY. SHOWERS AND STORMS ARE EXPECTED TO
DEVELOP LATER THIS MORNING AND AFTERNOON AHEAD OF THE FRONT.
PRECIPITATION WILL DIMINISH TONIGHT AS THE FRONT MOVES SOUTH OF THE
AREA. HIGHS IN THE MID 70S SUNDAY/MONDAY WILL SLOWLY INCREASE TO THE
LOWER 80S BY TUESDAY AS HIGH PRESSURE BEHIND THE FRONT MOVES EAST.

&&

.SHORT TERM...(400 AM EDT SAT AUG 20 2011)
(TODAY THROUGH MONDAY)
FORECAST CONCERNS DEAL WITH STORMS ALONG/AHEAD OF THE FRONT TODAY.

SFC ANALYSIS SHOWS A COLD FRONT STRETCHING FROM NEAR GAYLORD
SOUTHWEST TO NEAR GREEN BAY. SOME WEAK STORMS HAVE DEVELOPED NEAR
THE FRONTAL BOUNDARY OVER FAR NRN LWR DURING THE PAST HOUR OR SO AND
ARE MOVING EAST. MESO ANALYSIS 2-3K J/KG MUCAPE WEST OF US-131 SOUTH
OF I-96. EFFECTIVE SHEAR VALUES HAVE DECREASED FROM 35KTS TO 25 AND
ARE PROGD TO REMAIN NEAR 30KTS TODAY. AS WE HEAT UP TODAY...
INSTABILITY WILL GO UP. PWATS INCREASE TO NEAR 1.75 INCHES TOO. SO
WE
HAVE MOISTURE...INSTABILITY...AND LIFT FRONT THE COLD FRONT... ALL
THE INGREDIENTS WE NEED FOR CONVECTIVE DEVELOPMENT. THE FIRST PART
OF THE MORNING SHOULD BE QUIET. HOWEVER BY LATE MORNING INTO THE
AFTERNOON WE/LL SEE STORMS DEVELOP. CAN/T RULE OUT A STRONG STORM
THIS AFTERNOON BUT MOST WILL BE NON SEVERE.

PCPN WILL DIMINISH THIS EVENING AS THE COLD FRONT MOVES SOUTH. MOST
OF SUNDAY WILL BE DRY. HOWEVER...A DEEP UPPER TROUGH WILL MOVE OVER
THE MIDWEST. PRETTY GOOD DPVA WITH THIS SYSTEM. THAT MAY BE ENOUGH
TO PRODUCE A SHOWER. HOWEVER...RH PROGS SHOW A FAIRLY DRY TROP SO WE
DON/T EXPECT MUCH AS THE TROUGH MOVES THROUGH. COOLER TEMPS WILL
FOLLOW THOUGH AS H8 TEMPS FALL TO AROUND 10C SUNDAY AFTERNOON. THAT
WILL RESULT IN HIGHS IN THE MID 70S.

DRY WX CONTINUES SUNDAY NIGHT AND MONDAY AS HIGH PRESSURE MOVES IN
BEHIND THE UPPER TROUGH.

&&

.LONG TERM...(125 PM EDT SAT AUG 20 2011)
(TUESDAY THROUGH SATURDAY)

TEMPERATURES WILL AVERAGE SLIGHTLY ABOVE NORMAL THROUGH MOST OF THE
LONG RANGE FCST PERIOD. A COLD FRONT WILL BRING A CHC OF RAIN AND
TSTORMS TUESDAY NIGHT AND WEDNESDAY. CONVECTIVE POTENTIAL TUESDAY
NIGHT WILL BE AIDED BY FORCING FROM A 30-35 KT LLJ. HIGH PRESSURE
WILL BUILD IN BEHIND THAT FRONT AND BRING FAIR WX WITH SEASONABLY
MILD TEMPS THURSDAY THROUGH SATURDAY.

&&

.AVIATION...(125 PM EDT SAT AUG 20 2011)
THUNDERSTORMS WILL IMPACT MOST OF THE TERMINALS (WITH THE EXCEPTION
OF KMKG) THIS AFTN AND EARLY EVENING. STRONGEST STORMS MAY CONTAIN
HAIL AND STRONG WIND GUSTS IN ADDITION TO HEAVY DOWNPOURS. THE
STRONGER STORMS MAY ALSO CAUSE CONDITIONS TO DETERIORATE BRIEFLY
INTO THE IFR TO LIFR FLIGHT CATEGORY. THUNDERSTORMS WILL END BY MID
EVENING WITH VFR CONDITIONS ANTICIPATED LATE TONIGHT THROUGH 18Z SUN.

&&

.MARINE...(400 AM EDT SAT AUG 20 2011)
WINDS WILL VEER TO THE NW THIS AFTERNOON AFTER FROPA. PRESSURE RISES
BEHIND THE FRONT ARE NOT GREAT AND THUS THE WINDS BEHIND THE FRONT
ARE NOT EXPECTED TO BE ALL THAT HIGH EITHER. AS A RESULT...WAVES
WILL LIKE REMAIN AOB 3 FT TODAY-SUNDAY.

&&

.HYDROLOGY...(400 AM EDT SAT AUG 20 2011)
PWATS INCREASE TO AROUND 1.75 INCHES LATER TODAY NEAR THE FRONTAL
BOUNDARY. THAT INCREASES THE POTENTIAL FOR HEAVIER RAIN IN ANY OF
THE STORMS THAT DEVELOP. CAN/T RULE OUT LOCALIZED FLOODING IN A
STORM...BUT WIDESPREAD FLOODING IS NOT EXPECTED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE
LM...NONE.

&&

SYNOPSIS:    93
SHORT TERM:  93
LONG TERM:   LAURENS
AVIATION:    LAURENS
MARINE:      93
HYDROLOGY:   93
Hazardous weather outlook, Aug 20, 5:41 AM EDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
541 AM EDT SAT AUG 20 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-210945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
541 AM EDT SAT AUG 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS WILL BE POSSIBLE TODAY AS A COLD FRONT DROPS
THROUGH THE REGION. SMALL HAIL...WINDS OVER 40 MPH...FREQUENT LIGHTNING AND
HEAVY DOWNPOURS COULD ACCOMPANY THE STRONGER STORMS. THE MAIN
STORM MOTION WILL BE SOUTHEAST AT 25 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE IN THE TUESDAY NIGHT TO
THURSDAY TIMEFRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-210945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
541 AM EDT SAT AUG 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS WILL BE POSSIBLE TODAY AS A COLD FRONT DROPS
THROUGH THE REGION. SMALL HAIL...WINDS OVER 40 MPH...FREQUENT LIGHTNING AND
HEAVY DOWNPOURS COULD ACCOMPANY THE STRONGER STORMS. THE MAIN
STORM MOTION WILL BE SOUTHEAST AT 25 MPH. WAVES COULD BE LOCALLY
HIGHER AROUND ANY STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN INCREASED RISK FOR RIP CURRENTS WILL EXIST NORTH OF PENTWATER
ON SUNDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE IN THE TUESDAY NIGHT TO
THURSDAY TIMEFRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MJS

In the hours before

Local storm report, Aug 20, 1:26 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
126 PM EDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND GST     GRAND RAPIDS            42.96N 85.67W
08/20/2011  M45 MPH          KENT               MI   BROADCAST MEDIA

            MEASURED AT WOOD TV 8.

&&

MKALEMBK
Local storm report, Aug 20, 1:27 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
127 PM EDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLOOD            COOPERSVILLE            43.06N 85.95W
08/20/2011                   OTTAWA             MI   TRAINED SPOTTER

            STREET FLOODING AT INTERSECTION OF EAST AND RANDAL. WATER
            6 INCHES DEEP.

&&

MKALEMBK
Local storm report, Aug 20, 1:29 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
129 PM EDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HEAVY RAIN       3 S GRAND HAVEN         43.02N 86.22W
08/20/2011  M1.23 INCH       OTTAWA             MI   NWS EMPLOYEE

            ALSO WIND GUST TO 35 MPH.

&&

MKALEMBK
Local storm report, Aug 20, 1:30 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
130 PM EDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TSTM WND GST     EAST GRAND RAPIDS       42.94N 85.61W
08/20/2011  M42 MPH          KENT               MI   CO-OP OBSERVER

&&

MKALEMBK
Local storm report, Aug 20, 1:32 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
132 PM EDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     TSTM WND GST     4 NNW GRAND RAPIDS      43.02N 85.68W
08/20/2011  M32 MPH          KENT               MI   BROADCAST MEDIA

            WZZM TV.

&&

MKALEMBK
Local storm report, Aug 20, 1:36 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
136 PM EDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       1 E HOLLAND             42.78N 86.09W
08/20/2011  M0.57 INCH       OTTAWA             MI   TRAINED SPOTTER

            1 HOUR RAINFALL ENDING AT 130 PM. WIND GUST TO 32 MPH.

&&

MKALEMBK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 9:27 AM EDTSpecial Weather StatementGRRNewaygo63 min
Aug 20, 10:05 AM EDTSpecial Weather StatementGRRIsabella, Mecosta55 min
Aug 20, 12:27 PM EDTSpecial Weather StatementGRRMecosta63 min
Aug 20, 12:58 PM EDTSpecial Weather StatementGRRKent62 min
Aug 20, 1:06 PM EDTSevere Thunderstorm WarningGRRKent, Ottawa39 min
Aug 20, 1:09 PM EDTSpecial Marine WarningGRR36 min
Aug 20, 1:21 PM EDTSevere Thunderstorm WarningGRRAllegan39 min
Aug 20, 2:04 PM EDTSevere Thunderstorm WarningGRRClinton, Gratiot, Ionia, Montcalm59 min
Aug 20, 2:10 PM EDTSpecial Weather StatementGRRClinton, Eaton, Ingham65 min
Aug 20, 2:16 PM EDTSpecial Weather StatementGRRGratiot59 min
Aug 20, 2:45 PM EDTSpecial Weather StatementGRRCalhoun60 min
Aug 20, 3:32 PM EDTSevere Thunderstorm WarningGRRCalhoun, Eaton, Ingham, Jackson47 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.